MathSciNet Relay Station
MathSciNet bibliographic data
MR2256876 (2008b:60164) 60J27 (60F05 92D10 92D15)
Möhle, M. On the number of segregating sites for populations with large family sizes. Adv. in Appl. Probab. 38 (2006), no. 3, 750–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement